Alert archive / Alabama / River Flood Warnings in 2021

River Flood Warning 5, NWS Huntsville, AL

March 18, 2021Jackson County, Madison County, Marshall County, Alabama

NWS Huntsville, AL issued this river flood warning at Mar 18, 2021, 10:15 AM CDT for Jackson County, Madison County, Marshall County, Alabama. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Mar 18, 2021, 10:15 AM CDT (15:15 UTC)
Expired
Mar 21, 2021, 5:09 AM CDT
In force
67 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
Moderate

Counties Jackson County, AL, Madison County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 31 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Paint Rock River (AL) near Woodville (WDVA1). The gauge peaked at 20.48 ft at Mar 19, 2021, 12:00 AM CDT.

actionminormoderate10152003/1803/1903/2003/2103/22
Action stage
13 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03574500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

829 
WGUS44 KHUN 181515
FLWHUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Huntsville AL
1015 AM CDT Thu Mar 18 2021

...The National Weather Service in Huntsville AL has issued a Flood 
Warning for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

For the PAINT ROCK RIVER...including Woodville...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

&&


ALC071-089-095-190315-
/O.NEW.KHUN.FL.W.0005.210318T1515Z-210321T1343Z/
/WDVA1.2.ER.210318T0336Z.210319T1200Z.210321T0742Z.NO/
1015 AM CDT Thu Mar 18 2021

The National Weather Service in Huntsville has issued a

* Flood Warning for
  the Paint Rock River NEAR Woodville.
* From this morning to Sunday morning.
* At 10:00 AM CDT Thursday the stage was 18.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:00 AM CDT Thursday was 18.4 feet.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  tomorrow morning. It will then fall below flood stage early Sunday 
  morning.
* Impact...At 20.0 feet, Portions of Alabama State Highway 65 are 
  closed due to high water.
* Flood History...This crest compares to a previous crest of 20.0 
  feet on 12/18/1961.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

09
9 follow-up statements
960 
WGUS84 KHUN 190202
FLSHUN

Flood Statement
National Weather Service Huntsville AL
902 PM CDT Thu Mar 18 2021

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

For the PAINT ROCK RIVER...including Woodville...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 900 AM CDT.

&&


ALC071-089-095-191415-
/O.EXT.KHUN.FL.W.0005.000000T0000Z-210321T1342Z/
/WDVA1.2.ER.210318T0336Z.210319T1200Z.210321T0742Z.NO/
902 PM CDT Thu Mar 18 2021

...The Flood Warning is now in effect until Sunday morning...

The Flood Warning continues for
  the Paint Rock River NEAR Woodville.
* Until Sunday morning.
* At 8:00 PM CDT Thursday the stage was 20.2 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Thursday was 20.2 feet.
* Forecast...The river is expected to rise to a crest of 20.5 feet 
  tomorrow morning. It will then fall below flood stage early Sunday 
  morning.
* Impact...At 20.0 feet, Portions of Alabama State Highway 65 are 
  closed due to high water.
* Flood History...This crest compares to a previous crest of 20.5 
  feet on 12/28/1942.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

JMS
576 
WGUS84 KHUN 190929
FLSHUN

Flood Statement
National Weather Service Huntsville AL
429 AM CDT Fri Mar 19 2021

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

For the PAINT ROCK RIVER...including Woodville...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 430 PM CDT.

&&


ALC071-089-095-192130-
/O.CON.KHUN.FL.W.0005.000000T0000Z-210321T1342Z/
/WDVA1.2.ER.210318T0336Z.000000T0000Z.210321T0742Z.NO/
429 AM CDT Fri Mar 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Paint Rock River NEAR Woodville.
* Until Sunday morning.
* At 4:00 AM CDT Friday the stage was 20.3 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 4:00 AM CDT Friday was 20.4 feet.
* Forecast...The river is expected to fall below flood stage early 
  Sunday morning and continue falling to 10.8 feet Tuesday evening.
* Impact...At 20.0 feet, Portions of Alabama State Highway 65 are 
  closed due to high water.
* Flood History...This crest compares to a previous crest of 20.5 
  feet on 12/28/1942.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

McCoy
846 
WGUS84 KHUN 191358
FLSHUN

Flood Statement
National Weather Service Huntsville AL
858 AM CDT Fri Mar 19 2021

...The Flood Warning is extended for the following rivers in 
Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

For the PAINT ROCK RIVER...including Woodville...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

&&


ALC071-089-095-200200-
/O.EXT.KHUN.FL.W.0005.000000T0000Z-210322T0000Z/
/WDVA1.2.ER.210318T0336Z.210319T0700Z.210321T1800Z.NO/
858 AM CDT Fri Mar 19 2021

...The Flood Warning is now in effect until Sunday evening...

The Flood Warning continues for
  the Paint Rock River NEAR Woodville.
* Until Sunday evening.
* At 8:00 AM CDT Friday the stage was 19.9 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM CDT Friday was 20.4 feet.
* Forecast...The river is expected to fall below flood stage early 
  Sunday afternoon and continue falling to 12.0 feet Wednesday 
  morning.
* Impact...At 20.0 feet, Portions of Alabama State Highway 65 are 
  closed due to high water.
* Flood History...This crest compares to a previous crest of 19.9 
  feet on 02/16/1990.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

09
763 
WGUS84 KHUN 200053
FLSHUN

Flood Statement
National Weather Service Huntsville AL
753 PM CDT Fri Mar 19 2021

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

For the PAINT ROCK RIVER...including Woodville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 800 AM CDT.

&&


ALC071-089-095-201300-
/O.EXT.KHUN.FL.W.0005.000000T0000Z-210321T2248Z/
/WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T1648Z.NO/
753 PM CDT Fri Mar 19 2021

...The Flood Warning is now in effect until Sunday afternoon...

The Flood Warning continues for
  the Paint Rock River NEAR Woodville.
* Until Sunday afternoon.
* At 7:00 PM CDT Friday the stage was 18.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 PM CDT Friday was 20.4 feet.
* Forecast...The river is expected to fall below flood stage late 
  Sunday morning and continue falling to 12.4 feet Wednesday evening.
* Impact...At 19.0 feet, Water is covering Alabama State Route 65 
  about two miles north of U.S. Highway 72. Several County Roads in 
  Paint Rock Valley are flooded...including Jackson County Road 20.
* Flood History...This crest compares to a previous crest of 18.7 
  feet on 01/12/1974.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

JMS
903 
WGUS84 KHUN 201006 RRA
FLSHUN

Flood Statement
National Weather Service Huntsville AL
506 AM CDT Sat Mar 20 2021

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

For the PAINT ROCK RIVER...including Woodville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 515 PM CDT.

&&


ALC071-089-095-202215-
/O.CON.KHUN.FL.W.0005.000000T0000Z-210321T2248Z/
/WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T1648Z.NO/
506 AM CDT Sat Mar 20 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Paint Rock River NEAR Woodville.
* Until Sunday afternoon.
* At 7:00 PM CDT Friday the stage was 18.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 PM CDT Friday was 20.4 feet.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow morning and continue falling to 12.4 feet Wednesday 
  evening.
* Impact...At 19.0 feet, Water is covering Alabama State Route 65 
  about two miles north of U.S. Highway 72. Several County Roads in 
  Paint Rock Valley are flooded...including Jackson County Road 20.
* Flood History...This crest compares to a previous crest of 18.7 
  feet on 01/12/1974.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

AMP
684 
WGUS84 KHUN 201011
FLSHUN

Flood Statement
National Weather Service Huntsville AL
511 AM CDT Sat Mar 20 2021

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

For the PAINT ROCK RIVER...including Woodville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 515 PM CDT.

&&


ALC071-089-095-202215-
/O.CON.KHUN.FL.W.0005.000000T0000Z-210321T2248Z/
/WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T1648Z.NO/
511 AM CDT Sat Mar 20 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Paint Rock River NEAR Woodville.
* Until Sunday afternoon.
* At 5:00 AM CDT Saturday the stage was 17.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:00 AM CDT Saturday was 20.4 feet.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow morning and continue falling to 12.4 feet Wednesday 
  evening.
* Impact...At 19.0 feet, Water is covering Alabama State Route 65 
  about two miles north of U.S. Highway 72. Several County Roads in 
  Paint Rock Valley are flooded...including Jackson County Road 20.
* Flood History...This crest compares to a previous crest of 18.7 
  feet on 01/12/1974.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

AMP
207 
WGUS84 KHUN 201826
FLSHUN

Flood Statement
National Weather Service Huntsville AL
126 PM CDT Sat Mar 20 2021

...The Flood Warning is extended for the following rivers in 
Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

For the PAINT ROCK RIVER...including Woodville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 130 AM CDT.

&&


ALC071-089-095-210630-
/O.EXT.KHUN.FL.W.0005.000000T0000Z-210322T0448Z/
/WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T2248Z.NO/
126 PM CDT Sat Mar 20 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Paint Rock River NEAR Woodville.
* Until Sunday evening.
* At 1:00 PM CDT Saturday the stage was 16.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:00 PM CDT Saturday was 19.3 feet.
* Forecast...The river is expected to rise to a crest of 16.8 feet 
  this evening. It will then fall below flood stage tomorrow 
  afternoon.
* Impact...At 15.0 feet, Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands.
* Flood History...This crest compares to a previous crest of 16.8 
  feet on 02/18/2001.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

12
127 
WGUS84 KHUN 210326
FLSHUN

Flood Statement
National Weather Service Huntsville AL
1026 PM CDT Sat Mar 20 2021

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

For the PAINT ROCK RIVER...including Woodville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 830 AM CDT.

&&


ALC071-089-095-211330-
/O.EXT.KHUN.FL.W.0005.000000T0000Z-210321T1330Z/
/WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T0730Z.NO/
1026 PM CDT Sat Mar 20 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Paint Rock River NEAR Woodville.
* Until Sunday morning.
* At 10:00 PM CDT Saturday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:00 PM CDT Saturday was 18.3 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 11.0 feet Thursday 
  evening.
* Impact...At 15.0 feet, Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands.
* Flood History...This crest compares to a previous crest of 15.4 
  feet on 12/21/1995.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

Barron
013 
WGUS84 KHUN 211009
FLSHUN

Flood Statement
National Weather Service Huntsville AL
509 AM CDT Sun Mar 21 2021

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

ALC071-089-095-211115-
/O.CAN.KHUN.FL.W.0005.000000T0000Z-210321T1009Z/
/WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T0730Z.NO/
509 AM CDT Sun Mar 21 2021

...The Flood Warning for the Paint Rock River NEAR Woodville has 
been cancelled...

The Flood Warning is cancelled for
  the Paint Rock River NEAR Woodville.
* At 5:00 AM CDT Sunday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Forecast...The river level is expected to continue to drop through 
  the rest of today and drop below action stage by Monday morning.


&&

LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653

$$

McCoy

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Mar 18, 6:02 AM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Mar 18, 6:02 AM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
602 AM CDT Thu Mar 18 2021

.UPDATE...
For 12Z TAFS.

&&

.NEAR TERM...(Today)
Issued at 235 AM CDT Thu Mar 18 2021

A few showers continue early this morning but the pre-frontal trough
that brought in the threat for strong to severe storms has now
passed to the east and all convective watches or warning have been
expired. Widespread heavy rainfall during the day yesterday into
yesterday evening has lead to widespread flooding across the area.
Several areal flood warnings remain in effect this morning. If you
approach a flooded roadway, remember to turn around don't drown.

The main surface cold front is still located just to the west of the
area in Mississippi. This cold front will continue to progress
eastward throughout the morning hours. Winds will transition to
southwesterly and eventually westerly behind the boundary. Showers
associated with the boundary should exit to the east before
daybreak. Cooler air will advect into the area behind this cold
front. Current temperatures across the area will be the highs for the
day with temperatures dropping throughout the day. Decent cold
advection, persistent cloud cover, and gusty westerly winds will make
things noticeably cooler today. As the upper level closed low passes
over the region later this morning into the afternoon, there could
be a few scattered light showers. For now, have around a 20-30 PoP
late this morning and afternoon. Temperatures will fall into the low
to mid 50s around noon and into the mid to upper 40s near sunset.
Westerly winds will also gust into the 25-30 mph range today.

.SHORT TERM...(Tonight through Saturday)
Issued at 235 AM CDT Thu Mar 18 2021

Winds will subside some tonight as the upper level closed low moves
eastward over the Central and Southern Appalachians. Any chances of
light rain will end from southwest to northeast early this evening
and into the overnight hours. Cloud cover will linger and winds will
remain around 5-10 mph. This should keep lows in the low to mid 40s.

Low-level flow will be from the north on Friday with the low to the
northeast and the high to the northwest. Cold air advection and
persistent cloud cover will lead to a rather cold late March day.
Highs will only climb into the upper 40s to low 50s.

The surface high will shift to the north of the area late Friday into
Friday night and will move into the Northeastern U.S. The models have
been pretty consistent with pushing a backdoor cold front into
northeast Alabama early Saturday morning. A few of the models
indicate light showers along this boundary but will leave the
forecast dry at this time. Saturday will be the coldest morning in
the forecast period with lows in the mid 30s to low 40s.

Temperatures will finally begin to moderate on Saturday with height
rises behind the slowly exiting upper level low. Sunny skies are
forecast with subsidence behind the exiting trough and building
ridge. With sunny skies, highs will climb into the upper 50s to low
60s.

.LONG TERM...(Saturday night through Wednesday)
Issued at 235 AM CDT Thu Mar 18 2021

The warming trend will continue into the long-term portion of the
forecast as the ridge continues to build across the region early next
week. Highs on Sunday will climb into the low to mid 60s under
mostly sunny skies. Overall, the weekend looks good for any outdoor
plans. Temperatures continue to slowly warm on Monday with highs into
the mid to upper 60s. The next chance of rain will arrive with
another impressive system mid-week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 601 AM CDT Thu Mar 18 2021

MVFR conditions at MSL with VFR conditions at HSV. MVFR conditions
will feature throughout much of the TAF cycle as low-level moisture
wraps in around a departing upper level low. There could be a few
light showers later today but with low confidence left the TAFs dry
for now. Westerly winds will be gusty today behind the departing cold
front with some gusts to 25 kts at times. Gusts should wane after
sunset later this evening with IFR conditions ceilings possible late
in the TAF cycle.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...MA
SHORT TERM...MA
LONG TERM...MA
AVIATION...MA

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Mar 18, 2:44 AM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
244 AM CDT Thu Mar 18 2021

ALZ001>010-016-TNZ076-096-097-182245-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
244 AM CDT Thu Mar 18 2021

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Today and Tonight...

Residual flooding from heavy rainfall on Wednesday will persist
across much of the region throughout the day today. Main stem river
flooding will likely continue through the end of the week and into
the upcoming weekend.

Westerly winds will also be gusty today with some gusts up to 30 mph
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Main stem river flooding will likely continue through the end of the
week and into the upcoming weekend.

.SPOTTER CALL TO ACTION STATEMENT...

Activation of storm spotters and emergency management personnel in
support of severe weather operations is likely across northeast
Alabama through Midnight.

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:40 PM CDTAreal Flood WarningHUNColbert, Lauderdale6 hr
Mar 17, 7:54 PM CDTSpecial Weather StatementHUNColbert, Lauderdale36 min
Mar 17, 8:16 PM CDTAreal Flood WarningHUNDeKalb, Jackson, Madison, Marshall, Morgan6 hr
Mar 17, 8:17 PM CDTSpecial Weather StatementHUNColbert, Franklin43 min
Mar 17, 8:26 PM CDTSpecial Weather StatementHUNLauderdale34 min
Mar 17, 8:47 PM CDTAreal Flood WarningHUNMadison11 hr
Mar 17, 8:50 PM CDTSpecial Weather StatementHUNColbert, Lauderdale, Lawrence25 min
Mar 17, 9:06 PM CDTRiver Flood WarningHUNLawrence24 hr
Mar 17, 9:07 PM CDTFlash Flood WarningHUNColbert, Lauderdale3 hr
Mar 17, 9:14 PM CDTSpecial Weather StatementHUNCullman31 min
Mar 17, 9:19 PM CDTFlash Flood WarningHUNJackson, Madison, Marshall, Morgan3 hr
Mar 17, 9:34 PM CDTAreal Flood WarningHUNDeKalb6 hr
Mar 17, 9:45 PM CDTSpecial Weather StatementHUNMarshall, Morgan30 min
Mar 17, 10:09 PM CDTAreal Flood WarningHUNCullman, Madison, Morgan6 hr
Mar 17, 10:13 PM CDTSpecial Weather StatementHUNDeKalb, Jackson47 min
Mar 17, 10:44 PM CDTTornado WarningHUNDeKalb13 min
Mar 17, 11:03 PM CDTSpecial Weather StatementHUNDeKalb27 min
Mar 17, 11:10 PM CDTFlash Flood Warning Considerable damage threatHUNJackson, Marshall4 hr
Mar 18, 12:03 AM CDTAreal Flood WarningHUNMarshall117 min
Mar 18, 1:30 AM CDTAreal Flood WarningHUNCullman, DeKalb, Jackson, Madison, Marshall, Morgan8 hr
Mar 18, 8:35 AM CDTAreal Flood WarningHUNMadison2 hr
Mar 18, 10:45 AM CDTRiver Flood WarningHUNColbert, Lauderdale4 days

Nearby

River Flood Warnings in Alabama, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.